My experience with this medication is that I normally do put on weight a short while after having the treatment, It always increases my appetite so I do eat more. But the medication out weighs the weight gain, because the medication helps me in so many other ways so I wouldn't let this bother you so much. Think about the way the medication is going to improve your symptoms more.
I don't know anyone who takes this medication, for that I am sorry? MAYBE Next time I can help. Deb.
I was put on this, after I had my lung surgery! I have gained about 35lbs, so I quit taking it! I am having trouble getting this weight off! I do try and power walk in the summer and it will allow me to lose a few pounds, but it just returns after the summer is over! I also know this can make you a little moody and sometimes you just don't feel like yourself! You should ask your Dr. about taking Sprivia, that's what I'm on now and it doesn't cause any weight gain! Hope this helps! Good luck!
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2011 • 2 answers
Updated 25 Sep 2010 • 1 answer
Updated 19 Sep 2018 • 9 answers
Methylprednisolone - I wANT TO KNOW IS THIS MEDICINE BLOWS YOU UP WITH WEIGHT GAIN IF SO I DONT WANT
Updated 13 Aug 2018 • 2 answers
Updated 4 Sep 2013 • 1 answer